MAUDE Adverse Event Report: COVIDIEN DERMACEA; X-RAY SPONGES 4X4 16 PLY

COVIDIEN DERMACEA; X-RAY SPONGES 4X4 16 PLY
Model Number 441601
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
Raytec gauze is fraying and leaving threads on sterile field.There was patient contact.Raytec was removed from the sterile field and a new pack of sterile gauze was opened.Tried to remove as many loose threads as possible.Component was used in roi (b)(4) customer procedure kit number 880087014, gs00087n, lot number 82828n.

Brand Name
DERMACEA
Common Device Name
X-RAY SPONGES 4X4 16 PLY
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10837065
Report Number3014527682-2020-00021
Device Sequence Number3095141
Product Code GDY
UDI-Device Identifier10884527021239
UDI-Public10884527021239
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number441601
Device Catalogue Number441601
Device Lot Number17061401, 17052003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2020
Initial Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1